# SDR AALA202501194423

- Difficulty date: November 20, 2024
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,636 hours, 33,901 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT LIMIT  LH AFT DOOR 6MM IAW JC 26C71032007. MAINTENANCE REPLACED HARDWARE, FORWARD AND AFT HINGE FITTINGS ON NLG AFT DOOR ASSY LH IAW AMM 32-22-00-220-002-A, AMM 52-82-00-200-002-A, CMM 52-82-32, CMM 52-82-32-000-803-C01, CMM 52-82-32-000-801-B01, CMM 52-82-32-400-802-C01 AND CMM52-82-32-400-805-B01.
